Connect with others who understand.

sign up log in
About MyEpilepsyTeam
Real members of MyEpilepsyTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Mixing Up Words

Mixing Up Words

I'm a retired speech & language therapist ( I worked for several years with patients who had neurological conditions) I'm on 4 different meds & last October they introduced modified release Epilim When I have my clusters of partials I always have communication problems but I'm now finding some phrases are altered ev ' switch on my tablet " becomes twitch on my sablet " : " can you make dinner" becomes' Dan you make kinner' The sounds are correct but placed on the wrong words I'm aware… read more

A MyEpilepsyTeam Member said:

I tend to think I added a word when I didn't when it comes to writing. Medication do compound challenges or introduce...mentioned that to the dr.?

posted 6 months ago
A MyEpilepsyTeam Member said:

@A MyEpilepsyTeam Member after a seizure, your body needs to heal before you have another seizure. with clusters of seizures, your body sometimes cant heal before the next seizures. and that causes issues like speech problems and little memory problems. i dont take epilim but i googled the side effects and there is no memory problems (common and serious).

posted 6 months ago
A MyEpilepsyTeam Member said:

I had been on epilim for years but have changed to trileptol morning & night.

posted 6 months ago
A MyEpilepsyTeam Member said:

Thanks for all your support.Stay safe

posted 6 months ago
A MyEpilepsyTeam Member said:

I have always done that. When I get nervous l don't make sense when I talk

posted 6 months ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in